# SDR 2001UALA01356

- Difficulty date: July 12, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N912UA
- Make and model: Boeing 737522
- Aircraft serial: 25290
- Aircraft time: 28,978 hours, 21,508 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED. STA 266 STR 22.  MAJOR REPAIR ACCOMPLISHED.INSTALLED FILLERS AND STRINGER SPLICE.
